# SDR 2010FA0000889

- Difficulty date: August 25, 2010
- Submitted: August 25, 2010
- Operation: General aviation
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 28,331 hours, 11,221 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5744358201208
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER L/E PANEL, 521 EB UPPER SURFACE DELAMINATED.  REPAIRED PANEL IAW SRM 51-77-13 PARA 2.F(1) FIG 10. PANEL IS LISTED AS PRIMARY STRUCTURE.
